# SDR DALA2025100707305

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 75,433 hours, 24,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 ESCAPE SLIDE ARMED CONDITION INDICATORS - 2L DOOR KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: CLEARED FOD AT 2L DOOR AND OPERATED ARM/DISARM LEVER PER B757 AMM 52-11. KNUCKLE KNOCKER NOW EXTENDS/RETRACTS WHEN ARM/DISARM LEVER IS MOVED. (1236612)
